# SDR USAA2013052800039

- Difficulty date: May 15, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66+4", Y765. REPLACED FLOORBEAM BETWEEN FR64 TO FR66+4", Y765 IAW SRM 53-00-14, 51-42-11 & 51-72-11.
